Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Baer $ \sp{\ast} $-semigroups

Author: David J. Foulis
Journal: Proc. Amer. Math. Soc. 11 (1960), 648-654
MSC: Primary 06.40
MathSciNet review: 0125808
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Kaplansky, Rings of operators, University of Chicago Mimeographed Notes, 1955.
  • [2] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. No. 18 (1955), 36. MR 0073960
  • [3] Paul R. Halmos, Algebraic logic. I. Monadic Boolean algebras, Compositio Math. 12 (1956), 217–249. MR 0078304
  • [4] John von Neumann, Continuous geometry, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1998. With a foreword by Israel Halperin; Reprint of the 1960 original; Princeton Paperbacks. MR 1619428

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society